| Model Number |
110017535 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that while the instrument was being used the measurements on the instrument were unreadable.There was no report of harm to the patient.Multiple attempts have been made to obtain additional information; no additional information has been received at this time.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional/corrected information.Product has an approximate field age of 7 years, with an unknown number of uses.Visual examination of the returned product/provided pictures identified the depth gauge markings were fading.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.